# SDR SWIA202055994

- Difficulty date: December 29, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD VALVE RETAINER DOUBLER P/N KBA670-31630-9SB AT FS280.00 BETWEEN STGR27 AND STGR26R HAS MISLOCATED VALVE HOLE   (C-CHECK) RO 2/5/2021   REPAIRED FUSELAGE SKIN BETWEEN FS280.0 - FS333.0 AND STR 26L - STR 26R. REF REO 670-53-21-1914 REV. -- DATED 2021-01-23. COMPLIED WITH 51-900-1002-SKY. ALL CHECKS GOOD COMPLIED WITH M-337
